# SDR HNAA2010022400025

- Difficulty date: January 25, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,856 hours, 47,914 cycles
- Engine: Pwa PW120
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RADAR WOULD NOT PAINT WEATHER.  R & R RADAR RT IAW MMB 34-29, OPS CKD GOOD.
